MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEPHALOMEDULLARY LAG SCREW REAMER LONG 3.2 MM I.D.; ORTHOPAEDIC PROSTHESIS IMPLANTATION POSITIONING INSTRUMENT, REUSABLE

ZIMMER BIOMET, INC. CEPHALOMEDULLARY LAG SCREW REAMER LONG 3.2 MM I.D.; ORTHOPAEDIC PROSTHESIS IMPLANTATION POSITIONING INSTRUMENT, REUSABLE
Catalog Number 00249003244
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: france.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when performing an instrument and kit check, the distributor found the tip of the reamer was fractured.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h4, h6, h11 h6: proposed annex g code: mechanical (g04) ¿ drill visual examination of the returned product/provided pictures identified the reamer returned shows signs of repeated use.The connecting end of the reamer has damage which consists of nicks and gouges, there is galling on the distal end of the shaft and also some damage to the flutes of the reamer.The distal end of the reamer has fractured and not all of the pieces were returned.No measurements were taken due to the damage of the reamer.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed by returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CEPHALOMEDULLARY LAG SCREW REAMER LONG 3.2 MM I.D.
Common Device Name
ORTHOPAEDIC PROSTHESIS IMPLANTATION POSITIONING INSTRUMENT, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21147775
Report Number0001822565-2025-00113
Device Sequence Number21243945
Product Code HSB
UDI-Device Identifier00889024063532
UDI-Public(01)00889024063532(10)64196766
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number00249003244
Device Lot Number64196766
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown